# SDR EE4Y2012102300310

- Difficulty date: May 21, 2012
- Submitted: October 23, 2012
- Operation: General aviation
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDOW FRAME CRACKED.  PERFORMED A PERMANENT REPAIR IAW SB 53-290 R1.  ACCOMPLISHED COCKPIT ENCLOSURE WINDOW LOWER SILL FRAMES PERMANENT REPAIRS IAW SB 53-290, REV 01.
